# SDR AALA20150203006

- Difficulty date: February 3, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53622
- Aircraft time: 44,782 hours, 21,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 3935182
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL SUPPORT CRACKED BELOW NR 4 SEAT TRACK AT FS 864.  R & R SUPPORT IAW AARD 51-00-05-1.
